Several years ago, I was treated for testicular cancer. That included 4 rounds of chemo: Bleomycin, Etoposide, and Cisplatin (BEP). Before chemo, I had a nice, full head of hair. I lost all of my hair during chemo. After the chemo, my hair was drastically changed. It was much, much thinner—especially on the top. After a while, I just started shaving my head. I assumed that there’s nothing I could do about it. I did a little searching and didn’t find anything conclusive
Your chemo may have induced genetic balding. You should be evaluated by a hair expert to quantify if you have a reasonably good donor supply left for a hair transplant. Another good alternative is shown in this post: https://baldingblog.com/smp-on-a-class-7-patient-completed-today-photo/ . This can be made darker but it looks great and it is all a specialized tattoo (https://scalpmicropigmentation.com/gallery/bold-shaved-look/#!). This is a completely headache solution for those with not enough hair for a hair transplant or for those who don’t want a hair transplant.